DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10910

Title: Statistical properties of two-mode parametric amplifier interacting with a single atom
Authors: . Obada, A. S. -F
. Sebawe Abdalla, M
. Khalil, E. M
Keywords: Hamiltonian model consisting
Issue Date: 2004
Publisher: Physica A: Statistical and Theoretical Physics
Citation: Volume 336, Issues 3-4, 15 May 2004, Pages 433-453
Abstract: In the present work we introduce a Hamiltonian model consisting of two fields injected simultaneously within a perfect cavity to interact with a single atom. The interaction between the fields has been taken into account and considered to be in the parametric amplifier form. The model can be regarded as a generalization of the Jaynes–Cummings model as well as a generalization of the parametric amplifier model. Under a certain condition, which is carefully selected, the exact solution for the Heisenberg equations of motion is obtained. Employing this solution we managed to discuss some statistical properties such as the atomic inversion, the photon number distribution, the squeezing phenomenon, the Glauber second-order correlation function and Phase distribution. Also the Q-function is considered.
URI: http://hdl.handle.net/123456789/10910
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
12.docx12.38 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback